Zum Waring'schen problem

E. Landau

Mathematische Zeitschrift (1922)

  • Volume: 12, page 219-247
  • ISSN: 0025-5874; 1432-1823

How to cite


Landau, E.. "Zum Waring'schen problem." Mathematische Zeitschrift 12 (1922): 219-247. <http://eudml.org/doc/167678>.

author = {Landau, E.},
journal = {Mathematische Zeitschrift},
pages = {219-247},
title = {Zum Waring'schen problem},
url = {http://eudml.org/doc/167678},
volume = {12},
year = {1922},

AU - Landau, E.
TI - Zum Waring'schen problem
JO - Mathematische Zeitschrift
PY - 1922
VL - 12
SP - 219
EP - 247
UR - http://eudml.org/doc/167678
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.